Volume 2,2009

Issue 4 [3 research articles and 1 Dissertation]

Shamoyan, Romi and Li, Haiying On the action of differentiation operator in some classes of Nevanlinna-Djrbashian type in the unit disk and polydisk.
Volume 2 (2009), Issue 4, pp. 120-134.

Singh, Amit and Dimri, R.C., and Joshi, Smita Some fixed point theorems for pointwise R-weakly commuting hybrid mappings in metrically convex spaces.
Volume 2 (2009), Issue 4, pp. 135-145.

Kaushik, S. K. and Kumar, Raj On $\bm{k}$-deficit Banach Frames.
Volume 2 (2009), Issue 4, pp. 146-154.

Avetisyan, Karen Weighted spaces of harmonic and holomorphic functions. (in Russian). Doctoral Thesis. Yerevan State University.
Volume 2 (2009), Issue 4, 225 pages.